On Simultaneous Approximation for a Generalization of Baskakov–Beta operators
Journal of Al-Qadisiyah for Computer Science and Mathematics,
2009, Volume 1, Issue 1, Pages 1-11
AbstractThis paper introduces and studies a generalization of Baskakov-Beta operators, denotes it by , where ( the set of nonnegative integers). First, we show that is an approximate process for as where . Next, we discuss a Voronovaskaja-type asymptotic formula for . Finally, we present a theorem which gives us an estimate of the degree of approximation by the operator .
- Article View: 176
- PDF Download: 152